Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: working-out while on psych meds JohnLA

Posted by sleepygirl2 on January 13, 2012, at 14:09:09

In reply to working-out while on psych meds, posted by JohnLA on January 10, 2012, at 20:22:39

Well, seroquel has caused weight gain, but I did manage to lose weight while taking it. It was running that did it, 3-4 days a week. That does wear on my joints a bit though.

Right now, I'm a slug. Exercise does help my mood and anxiety though.
It seems that it really has to be a routine for me, and something I just do without having to build up too much motivation. A couple of times it's happened, something breaks the routine, and I just get out if the habit.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sleepygirl2 thread:1006931
URL: http://www.dr-bob.org/babble/20120108/msgs/1007169.html